# SDR SWAA2019100877644

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 32,708 hours, 19,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY FA FLASHLIGHT LOWER NOT BLINKING.        R&R FLASHLIGHT BATTERY IAW AMM.
